MathSciNet Relay Station
MathSciNet bibliographic data
MR562919 53C65 (43A85)
Zalcman, Lawrence Offbeat integral geometry. Amer. Math. Monthly 87 (1980), no. 3, 161–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement